# SDR FDEA201905171091

- Difficulty date: May 17, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 4,961 hours, 2,139 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 166T010033
- Part serial: B6922
- Condition: Punctured
- Location: Nlg
- Part time: 2,508 hours, 1,059 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE TIRE FLAT, ZERO PSI DUE TO F.O.D. PUNCTURE, WAS FLAT ON ARRIVAL TO RDU. REMOVED AND REPLACED RT NOSE TIRE ASSY. REF. MM 32-45-02-4-0. SEE WRI 32-41-2281 FOR LEFT TIRE R&R. A/C OK FOR SERVICE.
